# SDR DALA2019080864661

- Difficulty date: July 31, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,672 hours, 21,720 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG INSPECTION FOUND CORROSION TRAILING EDGE ON LOWER REAR TERMINAL FITTING FWD AND AFT FACE AT LT HORIZONTAL STABILIZER. REPAIRED TRAILING EDGE ON LOWER REAR TERMINAL FITTING FWD AND FACE AT LT HORIZONTAL STABILIZER AS PER ERA 579614-14 REV ORIGINAL AND PRI NO579614-14 FROM REV.0 TO REV 7.
